# SDR ABXA9600602

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Left
- Part time: 42,218 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER 23 MINUTES OF FLIGHT, LEFT ENGINE FLAMED OUT. ATTEMPTED RESTART TO NO AVAIL.  DECLARED EMERGENCY AND LANDED AT PIT WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE IAW MIP WORK CARD J7001.  PART TOTAL CYCLES, 34,936.
